Duke Mathematical Journal

The homomorphisms between scalar generalized Verma modules associated to maximal parabolic subalgebras

Hisayosi Matumoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let g be a finite-dimensional simple Lie algebra over C. We classify the homomorphisms between g-modules induced from one-dimensional modules of maximal parabolic subalgebras

Article information

Source
Duke Math. J., Volume 131, Number 1 (2006), 75-118.

Dates
First available in Project Euclid: 15 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1134666122

Digital Object Identifier
doi:10.1215/S0012-7094-05-13113-1

Mathematical Reviews number (MathSciNet)
MR2219237

Zentralblatt MATH identifier
1129.17008

Subjects
Primary: 17B10: Representations, algebraic theory (weights)
Secondary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]

Citation

Matumoto, Hisayosi. The homomorphisms between scalar generalized Verma modules associated to maximal parabolic subalgebras. Duke Math. J. 131 (2006), no. 1, 75--118. doi:10.1215/S0012-7094-05-13113-1. https://projecteuclid.org/euclid.dmj/1134666122


Export citation

References

  • D. Barbasch and D. A. Vogan Jr., Primitive ideals and orbital integrals in complex classical groups, Math. Ann. 259 (1982), 153--199.
  • —, Primitive ideals and orbital integrals in complex exceptional groups, J. Algebra 80 (1983), 350--382.
  • R. J. Baston, Verma modules and differential conformal invariants, J. Differential Geom. 32 (1990), 851--898.
  • A. BeĭLinson and J. N. Bernstein, ``A proof of Jantzen conjectures'' in I. M. Geléfand Seminar, Adv. Soviet Math. 16, Part 1, Amer. Math. Soc., Providence, 1993, 1--50.
  • J. N. Bernstein [I. N. BernšTeĭN], I. M. Gelfand, and S. I. Gelfand, Structure of representations that are generated by vectors of higher weight (in Russian), Funckcional Anal. i Priložen. 5, no. 1 (1971), 1--9.; English translation in Funct. Anal. Appl. 5 (1971), 1--8.
  • —, ``Differential operators on the base affine space and a study of $\gggg$-modules'' in Lie Groups and Their Representations (Budapest, 1971), Halsted, New York, 1975, 21--64.
  • J. N. Bernstein and S. I. Gelfand, Tensor product of finite- and infinite-dimensional representations of semisimple Lie algebras, Compositio Math. 41 (1980), 245--285.
  • F. V. Bien, $\diff$-Modules and Spherical Representations, Math. Notes 39, Princeton Univ. Press, Princeton, 1990.
  • B. D. Boe, Homomorphisms between generalized Verma modules, Trans. Amer. Math. Soc. 288 (1985), 791--799.
  • B. D. Boe and D. H. Collingwood, A comparison theory for the structure of induced representations, J. Algebra 94 (1985), 511--545.
  • —, Multiplicity free categories of highest weight representations, I, II, Comm. Algebra 18 (1990), 947--1032., 1033--1070.
  • B. D. Boe, T. J. Enright, and B. Shelton, Determination of the intertwining operators for holomorphically induced representations of Hermitian symmetric pairs, Pacific J. Math. 131 (1988), 39--50.
  • W. Borho and J. C. Jantzen, Über primitive Ideale in der Einhüllenden einer halbeinfachen Lie-Algebra, Invent. Math. 39 (1977), 1--53.
  • W. Borho and H. Kraft, Über die Gelfand-Kirillov-Dimension, Math. Ann. 220 (1976), 1--24.
  • J.-L. Brylinski and M. Kashiwara, Kazhdan-Lusztig conjecture and holonomic systems, Invent. Math. 64 (1981), 387--410.
  • R. W. Carter, Finite Groups of Lie Type: Conjugacy Classes and Complex Characters, Pure Appl. Math. (N.Y.), Wiley, New York, 1985.
  • L. G. Casian and D. H. Collingwood, The Kazhdan-Lusztig conjecture for generalized Verma modules, Math. Z. 195 (1987), 581--600.
  • D. H. Collingwood, R. S. Irving, and B. Shelton, Filtrations on generalized Verma modules for Hermitian symmetric pairs, J. Reine Angew. Math. 383 (1988), 54--86.
  • D. H. Collingwood and W. M. Mcgovern, Nilpotent Orbits in Semisimple Lie Algebras, Van Nostrand Reinhold Math. Ser., Van Nostrand Reinhold, New York, 1993.
  • D. H. Collingwood and B. Shelton, A duality theorem for extensions of induced highest weight modules, Pacific J. Math. 146 (1990), 227--237.
  • J. Dixmier, Enveloping Algebras, North-Holland Math. Library 14, North-Holland, Amsterdam, 1977.
  • M. Duflo, Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie semi-simple, Ann. of Math. (2) 105 (1977), 107--120.
  • A. Gyoja, Highest weight modules and $b$-functions of semi-invariants, Publ. Res. Inst. Math. Sci. 30 (1994), 353--400.
  • —, A duality theorem for homomorphisms between generalized Verma modules, J. Math. Kyoto Univ. 40 (2000), 437--450.
  • W. H. Hesselink, Polarizations in the classical groups, Math. Z. 160 (1978), 217--234.
  • J.-S. Huang, Intertwining differential operators and reducibility of generalized Verma modules, Math. Ann. 297 (1993), 309--324.
  • R. S. Irving, Projective modules in the category $\hol_S$: Self-duality, Trans. Amer. Math. Soc. 291 (1985), 701--732.
  • H. P. Jakobsen, Basic covariant differential operators on Hermitian symmetric spaces, Ann. Sci. École Norm. Sup. (4) 18 (1985), 421--436.
  • J. C. Jantzen, Kontravariante Formen auf induzierten Darstellungen halbeinfacher Lie-Algebren, Math. Ann. 226 (1977), 53--65.
  • A. Joseph, ``A characteristic variety for the primitive spectrum of a semisimple Lie algebra'' in Non-Commutative Harmonic Analysis (Marseille-Luminy, 1976), Lecture Notes in Math. 587, Springer, Berlin, 1977, 102--118.
  • —, Goldie rank in the enveloping algebra of a semisimple Lie algebra, I, II, J. Algebra 65 (1980), 269--283., 284--306.
  • —, ``On the classification of primitive ideals in the enveloping algebra of a semisimple Lie algebra'' in Lie Group Representations, I (College Park, Md., 1982/1983), Lecture Notes in Math. 1024, Springer, Berlin, 1983, 30--76.
  • D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165--184.
  • A. W. Knapp, Lie Groups beyond an Introduction, 2nd ed., Progr. Math. 140, Birkhäuser, Boston, 2002.
  • B. Kostant, On the tensor product of a finite and an infinite dimensional representation, J. Funct. Anal. 20 (1975), 257--285.
  • —, ``Verma modules and the existence of quasi-invariant differential operators'' in Non-Commutative Harmonic Analysis (Marseille-Luminy, 1974), Lecture Notes in Math. 466, Springer, Berlin, 1975, 101--128.
  • J. Lepowsky, Conical vectors in induced modules, Trans. Amer. Math. Soc. 208 (1975), 219--272.
  • —, Existence of conical vectors in induced modules, Ann. of Math. (2) 102 (1975), 17--40.
  • —, Uniqueness of embeddings of certain induced modules, Proc. Amer. Math. Soc. 56 (1976), 55--58.
  • —, Generalized Verma modules, the Cartan-Helgason theorem, and the Harish-Chandra homomorphism, J. Algebra 49 (1977), 470--495.
  • G. Lusztig, ``Left cells in Weyl groups'' in Lie Group Representations, I (College Park, Md., 1982/1983), Lecture Notes in Math. 1024, Springer, Berlin, 1983, 99--111.
  • —, Characters of Reductive Groups over a Finite Field, Ann. of Math. Stud. 107, Princeton Univ. Press, Princeton, 1984.
  • I. G. Macdonald, Some irreducible representations of Weyl groups, Bull. London Math. Soc. 4 (1972), 148--150.
  • H. Matumoto, ``On the existence of homomorphisms between scalar generalized Verma modules'' in Representation Theory of Groups and Algebras, Contemp. Math. 145, Amer. Math. Soc., Providence, 1993, 259--274.
  • H. Matumoto and P. E. Trapa, Derived functor modules arising as large irreducible constituents of degenerate principal series, preprint, 2005, http://www.math.utah.edu/$\sim$ptrapa/preprints.html
  • W. M. Mcgovern, A remark on differential operator algebras and an equivalence of categories, Compositio Math. 90 (1994), 305--313.
  • T. Shoji, On the Springer representations of the Weyl groups of classical algebraic groups, Comm. Algebra 7 (1979), 1713--1745.; Correction, Comm. Algebra 7 (1979), 2027--2033. $\!$;
  • W. Soergel, Universelle versus relative Einhüllende: Eine geometrische Untersuchung von Quotienten von universellen Einhüllenden halbeinfacher Lie-Algebren, Math. Ann. 284 (1989), 177--198.
  • —, Kategorie $\hol$, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe, J. Amer. Math. Soc. 3 (1990), 421--445.
  • D.-N. Verma, Structure of certain induced representations of complex semisimple Lie algebras, Bull. Amer. Math. Soc. 74 (1968), 160--166.
  • D. A. Vogan Jr., Geléfand-Kirillov dimension for Harish-Chandra modules, Invent. Math. 48 (1978), 75--98.
  • —, Ordering of the primitive spectrum of a semisimple Lie algebra, Math. Ann. 248 (1980), 195--203.
  • —, Unitarizability of certain series of representations, Ann. of Math. (2) 120 (1984), 141--187.
  • —, ``The orbit method and primitive ideals for semisimple Lie algebras'' in Lie Algebras and Related Topics (Windsor, Canada, 1984), CMS Conf. Proc. 5, Amer. Math. Soc., Providence, 1986, 281--316.
  • —, ``Irreducibility of discrete series representations for semisimple symmetric spaces'' in Representations of Lie Groups (Kyoto/Hiroshima, 1986), Adv. Stud. Pure Math. 14, Academic Press, Boston, 1988, 191--221.
  • —, ``Dixmier algebras, sheets, and representation theory'' in Operator Algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory (Paris, 1989), Progr. Math. 92, Birkhäuser, Boston, 1990, 333--395.
  • H. Yamashita, On Whittaker vectors for generalized Geléfand-Graev representations of semisimple Lie groups, J. Math. Kyoto Univ. 26 (1986), 263--298.